By Mahmoudi F., Malchiodi A.
Read or Download Concentration on minimal submanifolds for a singularly perturbed neumann problem PDF
Best mathematics books
This text discusses a few equipment of describing and concerning mathematical items and of regularly and unambiguously signaling the logical constitution of mathematical arguments.
- Critical nonlinear elliptic equations with singularities and cylindrical symmetry
- Discrete and Computational Geometry
- Séminaire d'Algèbre Paul Dubreil et Marie-Paule Malliavin: Proceedings Paris 1982 (35ème Année)
- Dissipative Dynamical Systems I
- Denoising array-based comparative genomic hybridization data using wavelets
- Fonctions de Plusieurs Variables Complexes V
Extra resources for Concentration on minimal submanifolds for a singularly perturbed neumann problem
35 C εk H d (Kε ,N Kε ) and the last ε−δ 2d d 2 j=0 (1 + ε |µj | )βj . 8 Let u2 = u ˆ2 + u ˜2 = Cε−k βj Ψj (εy, ζ) + j=ε−δ +1 j=0 δ∈ k 2,k m ∈ H2 . Then, choosing βj ψjm (εy)ˆ vj,ε (|ζ|) ζ|ζ| in (89), one has (96) u2 2 HΣε 2δ 1 (1 + O(ε1−γ + ε2− k )) βj2 ∂1 w0 εk j=0 = Cε−k ε−δ H 1 (Rn+1 ) + βj2 . + j=ε−δ +1 Proof. We first claim that the following formula holds u ˆ2 2HSε (97) 1 = k ε ε−δ 2δ βj2 1 + O(ε2−2γ + ε2− k ) 2 . H 1 (Rn+1 ) + ∂1 w0 j=0 Proof of (97). We write ε−δ ε−δ βj ψjm (εy)∂m w0 (ζ)χε (|ζ|) u ˆ2 = u ˆ2,1 + u ˆ2,2 := βj Ψj (εy, ζ).
Inst. H. Poincar´e Anal. Non Lin´eaire, to appear. M. Diffusion, cross-diffusion, and their spike-layer steady states. Notices Amer. Math. Soc. 45 (1998), no. 1, 9-18. , On the shape of least-energy solution to a semilinear Neumann problem, Comm. Pure Appl. , 41 (1991), 819-851. , Locating the peaks of least-energy solutions to a semilinear Neumann problem, Duke Math. J. 70, (1993), 247-281. , Stability of least energy patterns of the shadow system for an activator-inhibitor model. Recent topics in mathematics moving toward science and engineering.
M. Ni, L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in Rn . Mathematical analysis and applications, Part A, 369-402, Adv. in Math. Suppl. , 7a, Academic Press, New York-London, 1981. , A theory of biological pattern formation, Kybernetik (Berlin), 12 (1972), 30-39. , Existence of multipeak solutions for a semilinear Neumann problem via nonsmooth critical point theory. Calc. Var. Partial Differential Equations 11 (2000), no. 2, 143175. , Multipeak solutions for a semilinear Neumann problem, Duke Math.
Concentration on minimal submanifolds for a singularly perturbed neumann problem by Mahmoudi F., Malchiodi A.